RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 1999, Volume 35, Issue 1, Pages 61–74 (Mi ppi433)  

This article is cited in 6 scientific papers (total in 6 papers)

Large Systems

Large Deviation Principle for the Border of a Random Young Diagram

V. M. Blinovskii


Abstract: The local large deviation principle for a random Young diagram is proved. An explicit expression for the corresponding action functional is obtained.

Full text: PDF file (1082 kB)
References: PDF file   HTML file

English version:
Problems of Information Transmission, 1999, 35:1, 52–62

Bibliographic databases:

UDC: 621.391.1:519.27
Received: 12.05.1998
Revised: 28.07.1998

Citation: V. M. Blinovskii, “Large Deviation Principle for the Border of a Random Young Diagram”, Probl. Peredachi Inf., 35:1 (1999), 61–74; Problems Inform. Transmission, 35:1 (1999), 52–62

Citation in format AMSBIB
\Bibitem{Bli99}
\by V.~M.~Blinovskii
\paper Large Deviation Principle for the Border of a~Random Young Diagram
\jour Probl. Peredachi Inf.
\yr 1999
\vol 35
\issue 1
\pages 61--74
\mathnet{http://mi.mathnet.ru/ppi433}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1720705}
\zmath{https://zbmath.org/?q=an:0947.05086}
\transl
\jour Problems Inform. Transmission
\yr 1999
\vol 35
\issue 1
\pages 52--62


Linking options:
  • http://mi.mathnet.ru/eng/ppi433
  • http://mi.mathnet.ru/eng/ppi/v35/i1/p61

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bogachev, LV, “On approximation of convex functions via random polygons”, Doklady Akademii Nauk, 364:3 (1999), 299  mathnet  mathscinet  zmath  isi
    2. V. M. Blinovskii, “Large Deviations of the Shape of a Random Young Diagram with the Bell Distribution”, Problems Inform. Transmission, 36:4 (2000), 397–402  mathnet  mathscinet  zmath
    3. Blinovsky V., “Local LDP for the shape of random young diagram with restrictions on length and height of steps”, 2000 IEEE International Symposium on Information Theory, Proceedings, 2000, 473–473  crossref  mathscinet  zmath  isi
    4. V. M. Blinovskii, “Large Deviation Principle for Poisson Random Variables and Young Diagrams”, Problems Inform. Transmission, 37:1 (2001), 65–69  mathnet  crossref  mathscinet  zmath
    5. V. M. Blinovsky, “Random Young Diagram, Variational Method, and Related Problems”, Problems Inform. Transmission, 38:2 (2002), 126–135  mathnet  crossref  mathscinet  zmath
    6. R. Ahlswede, V. M. Blinovskii, “About the number of step functions with restrictions”, Theory Probab. Appl., 50:4 (2006), 537–560  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Проблемы передачи информации Problems of Information Transmission
    Number of views:
    This page:182
    Full text:47
    References:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019